I started taking Metanx a week ago. Last night, my feet woke me up with severe burning. I had to put them on cold packs. Is it normal to get worse before I get better?
I was prescribed Metanx by my endocrinologist for diabetic neuropathy of the feet. I was on it for over one year. I see my endo. and get bloodwork done every 3 months. Everytime I got bloodwork it showed my kidney functioning had gone down. By the time my endo. mentioned it my levels were quite bad. She sent me to a kidney specialist but I couldn't get an appt. for 2 and 1/2 months. During that time I started researching ALL my meds to see if any could cause such a dramatic decrease in kidney functioning. I finally found an article in JAMA about a study that showed high potency levels of vitamin B actually caused kidney damage in diabetic patients. The article even mentioned how ironic it was because it is generally prescribed to diabetic patients. I took myself off of it immediately and by the time I met with the kidney specialist my levels had improved dramatically. He had never heard of the study and assumed since vitamin B was water soluable that it would be urinated right out. Long story short, my kidney functioning levels continue to improve now that I am no longer taking Metanx. I honestly did not notice an improvement in the foot pain when taking it anyhow.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can or should I take a One-A-Day Vitamin (Men's formula) along with Metanx - I take 2 Metanx tablet?
Posted 2 Aug 2009 • 1 answer
I am a heart transplant and 3 days ago I started on Metanx for the neuropathy in my feet and today I
Posted 8 Jul 2011 • 2 answers
Posted 16 Apr 2013 • 1 answer
Posted 14 Oct 2015 • 0 answers
I have burning in my feet I was put on Neurontin 100mg how long dose it take for the burning to stop
Posted 26 Nov 2016 • 1 answer